# SDR CALA2019052400811

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 24,929 hours, 2,883 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 4441088115
- Condition: Closed
- Location: Oxygen Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN LOW ADVISORY CREW OXYGEN PRESSURE IS LOW. POSSIBLE CAUSES ARE; CREW OXYGEN US AGE, LEAKAGE IN TUBING, OR CYLINDER SHUTOFF VALVE IS CLOSED. AFTER BOTTLE REPLACEMENT FOUND THE OPPOSITE BOTTLE WITH VALVE CLOSED. REPLACED SPENT BOTTLE AND LEAK AND OPS CHECKS  GOOD
